Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Calculation of Gauss-Kronrod quadrature rules

Author: Dirk P. Laurie
Journal: Math. Comp. 66 (1997), 1133-1145
MSC (1991): Primary 65D30, 65D32
MathSciNet review: 1422788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Jacobi matrix of the $(2n+1)$-point Gauss-Kronrod quadrature rule for a given measure is calculated efficiently by a five-term recurrence relation. The algorithm uses only rational operations and is therefore also useful for obtaining the Jacobi-Kronrod matrix analytically. The nodes and weights can then be computed directly by standard software for Gaussian quadrature formulas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65D30, 65D32

Retrieve articles in all journals with MSC (1991): 65D30, 65D32

Additional Information

Dirk P. Laurie
Affiliation: Potchefstroom University for Christian Higher Education, P. O. Box 1174, Vanderbiljpark, 1900, South Africa

PII: S 0025-5718(97)00861-2
Received by editor(s): June 28, 1995
Received by editor(s) in revised form: November 2, 1995
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia